# SDR U30A200700001

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N269AV
- Make and model: Airbus A320-214
- Aircraft serial: 2187
- Aircraft time: 9,417 hours, 3,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145420
- Part serial: 002513
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE - THE REAR EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE, BOTH LT AND RT SIDES. MAINTENANCE REPLACED EPSU (EMERGENCY POWER SUPPLY UNIT)13WL, IAW AMM 33-51-38PB401, OP'S CK'D OK. AIRCRAFT RETURNED TO SERVICE.
